# SDR ASOA2013060703789

- Difficulty date: May 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,590 hours, 30,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW EC/TC REO 601R-52-11-513.
